# SDR UPS00233772

- Difficulty date: September 19, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Coupler
- Condition: Failed
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, PILOT REPORT A/C ROLLED 30 DEGREE DURING FLIGHT UNABLE TO TRIM AIRCRAFT UNTIL SYS A OUTBOARD SPOILERS SECURED.  *S/D*  PERFORMED ILLEG AND OPS CK OF SPOILER SYS W/R/T MM 27-61-00 PERFORMED RIG AND OPS CK OF ILLEG SYS W/R/T 27-10-00, NO DEFECTS NOTED AT THIS TIME.  FOUND LOWER ILLEG COUPLER BAD, REMOVED AND REPLACED W/R/T MM 22-11-131 (P/N 4080952-901) (S/N 77100)
